Feb 2004 I came down with flu like symptoms. I had muscle pain and weakness, nausea, dizziness and had trouble staying awake all the time. I had trouble walking and talking and I was like this for a week. When I started to feel better I came down with a rash on my torso. I went to Emergency Dept and was told it looked like scarlet fever and given anti biotics but no blood test was done. Rash started to fade but then my left arm and hand went numb. I was still experiencing vertigo during this entire time (approx. 5 weeks) so my doctor sent me for a CAT Scan. Discovered some migrating grey matter on right side of brain, that is believed to congenital as well as fusion of of first two vertibrea in cervical spine. The rash is still here two years later as well as the numbness in my left arm and hand. The vertigo has improved but not completely gone. I feel like I have been drinking all the time. I have seen an ear, throat and nose specialist with no diagnosis. I have seen dermitoligist three times regarding rash with no result. I have been tested twice for carpal tunnel sydrome. I have had two MRI's with no noticible issues and have seen a neuroligist. The numbness has now moved to my right hand and left side of my face as well as my left foot. I finally went to see a person who uses herbal medicine. He examined me and I was told that I have severe levels of toxins in my blood. He believes it is effecting my nerves causing the numbnes. He also thinks it is effecting my eye sight causing the vertigo feeling. The herbs he gave me have reduced the numbness and I am able to think more clearly (not so fuzzy). DOES ANYONE KNOW OF A TOXIN IN THE BLOOD THAT MAY CAUSE THESE ISSUES SO I KNOW WHAT TO GO TO MY DOCTOR ABOUT?Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?